# SDR SWAA2022060915809

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,181 hours, 35,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVISIONING REPORTS AFT SERVICE DOOR SLIDE HANGING / [01] REPLACED AFT SERVICE SLIDE IAW AMM 25-66-01.
